# SDR SWAA2025040715545

- Difficulty date: March 11, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINISCENT STRIP LIGHTING AT PAX CABIN (10EA) 2025-203584<[01] REPLACED PHOTOLUMINISCENT STRIP LIGHTING AT PAX CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802;[02] COMPLETED TASK CERTIFIED
